# SDR 2003F00633

- Difficulty date: October 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15002
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214810A
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 1,186 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6747 - PHX-TUS - CAPTAIN ABORTED TAKEOFF DUE TO LEFT REVERSER UNSAFE CAUTION.  MAINTENANCE TROUBLESHOT TO ISO CONTROL VALVE, R2 ISO CONTROL VALVE OPS CHECK GOOD.  (M)
